# SDR DALA2020011100202

- Difficulty date: January 10, 2020
- Submitted: January 12, 2020
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL FITTING IN UPPER INBOARD HOLE AT LEVEL DOOR STOP 7 FRAME 16 RH AT FWD GALLEY AREA (1 EA), REPLACED OLD INTERCOSTAL FITTING AND FASTENER ON UPPER LB HOLES AT LEVEL DOOR STOP #7 FR.16 RH FWD GALLEY AREA ASPER A320 SRM 51-42-11 AND 51-72-11 AND DWG D53114223
